MathSciNet Relay Station
MathSciNet bibliographic data
MR1378516 53C22 (53C20)
Agrachev, Andrei; El Alaoui, El-Houcine Chakir; Gauthier, Jean-Paul; Kupka, Ivan Generic singularities of sub-Riemannian metrics on ${\bf R}^3$. C. R. Acad. Sci. Paris Sér. I Math. 322 (1996), no. 4, 377–384.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement